# SDR DALA2025121509147

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 89,611 hours, 32,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOORING LINE FROM RAFT NOT SECURE AT 2L BOARDING DOOR.  RESECURED & RE-ATTACHED MOORING LINE TO RAFT AS REQ. (7664640)
